Ask a Pharmacist Expert Forum
anti psychotics
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

anti psychotics

diagonosed with depression, bpd, insomnia. taken drugs for sleep since 1982 anddon't know many be similar drugs since then, off and on, more  regularly since1990. aniti psychotics from 2001. taken olanzapine/flupoxetine combo from 2004 to 2009 and 2010-2012. Taken trihexyphenidyl hydrochloride 1mg and trifluoperazine 2.5 mgcombo from 2004-(3 moths) restarted march 2011,continuing, quetiapine 25mg for 6 days in June 2012(5 day half and 1 day full dose)
current drugs: quetiapine stopped. aripiprozole, trifluoperzine& trihexyphenidyle combo and lorazpam fi.e april 2012 to 25 june 2012 which wasa reduced to half from 25 june except lorazpam full does of 1 and half mg. till now.  now heaviness in the head and eyes, deterioration of vision, confusion, rash, excessive thirst, weakness.  pdoc rude. so is the above dose ok or increase it.  I am trying to come off only anti psychotics.  will it cause tardive dyskinesia, worried. and what is substitue anti depressant. please reply
Age
:  
55
Sex
:  
Female
Weight
:  
154
Current Medications
:  
Thyroid 50 mg, half of following: Aripiprazole mt 5mg, triflyoperazine2.5mg and trihexyphenidyle 1 mg combo, one and half of larazepam 1 mg.  Supplements: multi vitamin and calcium
Drug Allergies
:  
no
Medical Conditions
:  
head and eyes feel heavy all the time, top of the head pain, diaherrea, weakness.
1500899_tn?1308762196

The medications you are taking may be causing the confusion, thirst, and weakness. Aripiprazole can cause drowsiness and weakness especially when combined with other medications that cause drowsiness such as lorazepam. Aripiprazole can also cause excessive thirst. Make sure you drink plenty of fluids, especially in hot weather, while you are taking aripiprazole. Consult your physician before stopping the medications you are taking. In some cases, these medications should be tapered to prevent withdrawal symptoms.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank